# SDR FDEA2020070601442

- Difficulty date: May 20, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AJC76751
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE TANK, STA 2000, LONGERON SPLICE LT 46 HAS SIGNS OF CORROSION, P/N AJC7675-1.  REMOVED AND REPLACED LONGERON AT STA 2000 LT 46 REF SRM 51-33-01-0G.
